# SDR UPS08852586

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT AFT SERVICE DOOR AFT JAMB GOUGED STA 1660 AND L-12R.  REPAIRED RIGHT AFT SERVICE DOOR AFT JAMB AT STA 1660 AND L12R IAW SRM 53-02-00 FIG 1B AND DWG 5772789.
